# SDR VTZA990072

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41019
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6047051
- Condition: Failed
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND RIGHT OVERWING EMERGENCY LIGHT INOPERATIVE AND CABIN EMERGENCY PATH LIGHTING INOPERATIVE.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 1, 2 AND NR 3 POWER SUPPLIES.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
